# SDR COEA2014052208901

- Difficulty date: April 6, 2014
- Submitted: May 22, 2014
- Operation: Air carrier
- Aircraft: N901FX
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 172
- Aircraft time: 31,480 hours, 34,208 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Support Beam
- Part number: S57110261202
- Condition: Excess Play
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 133215 NR 500031COE HEAVY CHECK & MAJOR REPAIR.  LT WING RIB 4 FLAP SUPPORT BEAM HAS PLAY AT BOTH THE FWD INBD ATTACH POINTS TO THE REAR SPAR.  REPLACED PART BY  FABRICATION IAW DWG 21S57110261.
